A. Hochenegger.
On Ulrich bundles on projective bundles
Beiträge zur Algebra und Geometrie, 63(3):573-587, 2022.
D. Festi, A. Hochenegger.
Rationalizability of field extensions with a view towards Feynman integrals
Journal of Geometry and Physics, 178(104536):1-10, 2022.
P. Gumenyuk and O. Roth.
On the squeezing function for finitely connected planar domains
Accepted on Mathematische Annalen, 2021.
A. Boralevi, D. Faenzi, P. Lella.
A construction of equivariant bundles on the space of symmetric forms
Accepted on Revista Matemática Iberoamericana, 2021.
Ya.V. Bazaikin, A.S. Galaev, P. Gumenyuk.
Non-diffeomorphic Reeb foliations and modified Godbillon-Vey class
Accepted on Mathematische Zeitschrift, 2021.
M. D. Contreras, S. Díaz-Madrigal, P. Gumenyuk.
Angular extents and trajectory slopes in the theory of holomorphic semigroups in the unit disk
J. Geom. Analysis, 31(11):10603-10633, 2021.
P. Finotelli, C. Piccardi, E. Miglio, P. Dulio.
A Graphlet-Based Topological Characterization of the Resting-State Network in Healthy People
Frontiers in Neuroscience, 15(665544):1-13, 2021.
Y. Kambe, P. Lella.
The Gröbner fan of the Hilbert scheme
Annali di Matematica Pura ed Applicata, 200:547–594, 2021.
M. D. Contreras, S. Díaz-Madrigal, P. Gumenyuk.
Infinitesimal generators of semigroups with prescribed boundary fixed points
Analysis and Mathematical Physics, 10(3):article 36, 2020.
1 of 3 next
© 2021 GAA@polimi Generated with Hugo and inspired by Resume theme Last update: September 13, 2023